Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Started depo lupron shot for ovarian cyst. Concerned about the side effects. Hysterectomy advised. Any other options?

i recently started depo lupron for ovarian cyst , can you tell me how this will help me, i been reading up on it and i actually am pretty scared that i even started it bc i hear nothing but bad things about it?side effects are HORRABLE, and im taking aygestin as well, thank god for only 3 months but everyone keeps saying that i shold have gotten a second opion. i am only 22 so doctors say that no will do a hysteroctmy on me bc i have no kids,and my age?!! which i understand. but i just want to be completly out of pain i have been dealing with this for 4+ years now i have had 3 surgerys and this is the last piece of my (R) ovary the lft has already been removed.. what are other options that i can choose from if this doesnt work for me?????
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Ovarian cyst develops many hormonal imbalance .
Before any surgery at least we should assess the valuation of every hormones.
There is increase in the level of androgen .
Alteration in the ratio of F S H/L H .
Level of estrogen ( estradiol),
If there is dysfunctional uterine bleeding or not.
Atretric follicles with increased ovarian stroma.
Since left ovary is completely removed , so for right ovary , we should try to cure this with conservative treatment.
leuprolid acetate ( depot luprone ) will act or not it depends upon hormonal values.
In my opinion you should consult one more gynaecologist and get his opinion after complete hormonal values .
Good luck.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor